MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD PRECISIONGLIDE¿ LUER-LOK¿ SYRINGE; SYRINGE WITH NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS BD PRECISIONGLIDE¿ LUER-LOK¿ SYRINGE; SYRINGE WITH NEEDLE
Catalog Number 309640
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported with the use of the bd precisionglide¿ luer-lok¿ syringe there was an issue with holes in the needles causing leakage.There was no report of injury or medical intervention.
 
Additional Manufacturer Narrative
Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history record review could not be performed as lot number is unknown.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported with the use of the bd precisionglide luer-lok syringe there was an issue with holes in the needles causing leakage.There was no report of injury or medical intervention.

Brand Name
BD PRECISIONGLIDE¿ LUER-LOK¿ SYRINGE
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8021626
Report Number1213809-2018-00720
Device Sequence Number1381712
Product Code FMF
UDI-Device Identifier00382903096404
UDI-Public00382903096404
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309640
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 10/11/2018
Supplement Date Received by Manufacturer10/11/2018
Initial Report FDA Received Date10/30/2018
Supplement Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;